# SDR SWAA2022013155989

- Difficulty date: December 23, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED ON FUELING STATION INTERNAL AREA OF PANEL 621GB AT RT WING ; 2021-577424 / [01] REPLACED WEB LOCATED ON FUELING STATION INTERNAL AREA OF PANEL 621GB AT RT WING IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW; [02] REPLACED WEB LOCATED ON FUELING STATION INTERNAL AREA OF PANEL 621GB AT RT WING IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW
